# SDR ASAA2023100245427

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 39,331 hours, 12,345 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED ON BOTH NAV DISPLAYS, DISAPPEARED AFTER 5 MIN NO FUTHER ACTION. GROUNDED - YES. PERFORMED BOTH FMCS BITE NO FAULTS, FMCS OPS TEST NORMAL FIM 34-61 TASK 801 & AMM 34-61-00-=710-801, NO HISTORY 30 DAYS.
